# SDR RRXA98152

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 97585201
- Condition: Damaged
- Location: Bs 272
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND TOOL DAMAGE TO FRAME FLANGE RADIUS, AT STA 272 BETWEEN LONGERONS 32 RIGHT AND 33 RIGHT.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED DER ENGINEERING SKETCH REO-04411.
